# SDR ASAA12511555

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 20,371 hours, 6,478 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 10245
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,566 hours, 2,609 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL390,  IN CRUISE POWER SETTINGS,  NR 1 AT 92.2, NR 2 AT 92.1 RIGHT PAC INDICATING 15 PSI LEFT PAC AT 37 PSI.  PAC BELOW MN DUCT PRESSURE OF 18 PSI AND DIFFERENTIAL PRESSURE GREATER THAN 20 PSI AT FL 390 OAT 44C ISA DEVIATION PLUS 13 DEG C.   CABIN ALT AT 7000.  DIFFERENTIAL PRESSURE AT BASE YELLOW 8.4 PSID.  ACFT GROUNDED. PRECOOLER CONTROL VALVE FAILED AMM QUICK FIM TASK 36-10-00-810-810, PARA F 5 C. REPLACED PRECOOLER CONTROL VALVE IAW AMM 36-12-02-000-801.  PERFORMED REPAIR CONFIRMATION ENGINE RUN PER FIM 36-10-00-810-807, PARA G.  CONFIRMATION SUCCESSFUL WITH ALL BLEED TARGETS ON TRACK WITH BOTH ENGINES.
